# SDR JR2R2021062678768

- Difficulty date: June 26, 2021
- Submitted: June 26, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 14,038 hours, 8,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Frms 12-15
- Part time: 14,038 hours, 8,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DOUBLER FWD OF R1 DOOR CORRODED OUT OF LIMITS. REPLACED IAW E175 SRM 51-40-08.
